MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RUNWAY; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION RUNWAY; CATHETER, PERCUTANEOUS
Model Number 8575
Medical Device Problem Codes Break (1069); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that shaft break occurred.The 100% stenosed target lesion was located in the moderately tortuous and mildly calcified artery.A 6f runway guide catheter was selected for use.However, when the guiding catheter was tried to insert during acute myocardial infarction case, it was noted that the second curve got kinked/broken.The procedure was completed with another of the same device.No patient complications were reported.
 
Additional Manufacturer Narrative
Mfr site address 2: no.20905 int.A.Col.,cd.Industrial, 22444.Device evaluated by mfr.: returned product consisted of a runway guide catheter.The device showed 1 kink.The kink was located at the strain relief.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.
 
Event or Problem Description

Brand Name
RUNWAY
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7981048
Report Number2134265-2018-62061
Device Sequence Number13811685
Product Code DQY
UDI-Device Identifier08714729478386
UDI-Public08714729478386
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K033441
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/26/2021
Device Model Number8575
Device Catalogue Number8575
Device Lot Number0060122686
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/02/2019
Initial Date Received by Manufacturer 10/01/2018
Supplement Date Received by Manufacturer01/10/2019
Initial Report FDA Received Date10/18/2018
Supplement Report FDA Received Date01/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1